# SDR ASAA0842640

- Difficulty date: February 21, 2008
- Submitted: February 22, 2008
- Operation: Air carrier
- Aircraft: N703AS
- Make and model: Boeing 737490
- Aircraft serial: 28893
- Aircraft time: 33,428 hours, 18,243 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Pin
- Part number: 507945178
- Part serial: 001257
- Condition: Missing
- Location: L1 Door
- Part time: 33,428 hours, 18,243 cycles
- Stage of operation: TX
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

COULD NOT OPEN FORWARD PAX ENTRY (L1) DOOR (PRESUMABLY FROM THE INSIDE).  REPLACED MISSING DOOR GUIDE ARM RETAINING RING PIN.  DOOR THEN FUNCTIONED OK.
